# SDR SIMA20210209001

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 37,812 hours, 32,950 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAIL UNABLE TO RETRACT. EMERGENCY DECLARED-LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF IN QV. AIR/GROUND FAIL EICAS MESSAGE, COMPLIED WITH QRH. DEVERTED TO SGF. LANDED AT 43,500 LBS, SOFT TOUCHDOWN. COMPLIED W/OVERWEIGHT LANDING PROCEDURES.-C/A-UPON INSP FOUND LG AIR/GND - PROX SW FAIL MSG ON CMC. PERFORMED PROXIMITY SWITCH FNC - ALTERNATIVE PROCEDURE WITH BREAK OUT BOX PER AMM 32-63-05-700-802-A. FNC GOOD. PERFORMED MULTIPLE LANDING GEAR EXTENSION AND RETRACTION OPC PER AMM 32-30-00-700-801-A. OPC GOOD. CND FAULT.
